# SDR 6PMR202012270001

- Difficulty date: December 27, 2020
- Submitted: December 27, 2020
- Operation: General aviation
- Filed by: Pemco World Air Services Inc, repair station 6PMR677B
- Aircraft: N754CX
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26154
- Aircraft time: 64,129 hours, 25,198 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Part time: 64,129 hours, 25,198 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING UPPER SKIN, FRONT SPAR, APPROXIMATELY WING STA 285 HAS CORROSION AROUND FASTENERS.  CORRECTIVE ACTION: COMPLIED WITH EO 20495-6.
